# SDR ASAA2022030537658

- Difficulty date: March 5, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 54,642 hours, 16,064 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 32865
- Condition: Inoperative
- Location: Left Ecs Bay
- Part time: 11,333 hours, 3,343 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER PUSH BACK AND COMPLETION OF "AFTER START" CHECKLIST ON - RECALL MASTER & CONT CAB ZONE TEMP LIGHT ILLUMINATED CAUTION. GROUNDED - YES. PERFORMED TROUBLESHOOTING PER B737-800 FIM TASK 21-62-00-810-831 FOUND RIGHT TEMP CONTROL VALVE BAD.  REMOVED AND REPLACED RIGHT TEMP CONTROL VALVE IAW B737-800 AMM 21-51-10.   PERFORMED OPS CHECK,  OPS CHECK GOOD AT THIS TIME.
